RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 73, Issue 6  


Informativeness of Linear Functionals
Sh. Azhgaliev, N. Temirgaliev
803
Four-Dimensional Terminal Gorenstein Quotient Singularities
R. E. Anno
813
On a Certain Difference Equation and Its Application to the Moment Problem
F. N. Garif'yanov
821
Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces
V. P. Gromov
827
Representability of de Branges Matrices as Blaschke–Potapov Products and Completeness of Some Families of Functions
G. M. Gubreev, A. A. Tarasenko
841
Reflections and Three-Dimensionality
V. A. Kolmykov
848
Real Algebraically Maximal Varieties
V. A. Krasnov
853
Unique Solvability of Parabolic Equations with Almost-Periodic Coefficients in Hölder Spaces
V. B. Levenshtam
861
Ovoids and Bipartite Subgraphs in Generalized Quadrangles
A. A. Makhnev (Jr.), A. A. Makhnev
878
Exact Asymptotics of Laplace Integrals for Nonsmooth Functions
E. I. Ostrovskii
886
Necessary and Sufficient Conditions for the Lipschitzian Invertibility of the Nonlinear Differential Mapping $d/dt-f$ in the Spaces $L_p({\mathbb R},{\mathbb R})$, $1\le p\le\infty$
V. E. Slyusarchuk
891
A Remark on Subgroup Separability in the Class of Finite $\pi$-Groups
E. V. Sokolov
904
On Fucik Spectra and Periodic Solutions
V. V. Filippov
910
A Complete System of Invariants with Respect to Similarity for Pairs of Matrices of Even Order with Characteristic Matrix of Special Smith form
B. Z. Shavarovskii
923

Brief Communications
On a Model of High-Temperature Superconductivity
V. P. Maslov
942
Brownian Motion on an Embedded Manifold as the Limit of Brownian Motions with Reflection in its Tubular Neighborhood
N. A. Sidorova
947
A Lower Bound for the $L_1$-norm of Fourier Series of Polynomial Type
R. M. Trigub
951
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019